American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54A25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] George Delistathis and Stephen Watson. A regular space with a countable network and different dimensions. Trans. Amer. Math. Soc. 352 (2000) 4095-4111. MR 1661301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Piotr Koszmider. Forcing minimal extensions of Boolean algebras. Trans. Amer. Math. Soc. 351 (1999) 3073-3117. MR 1467471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] V. V. Tkachuk. Finite and countable additivity of topological properties in nice spaces . Trans. Amer. Math. Soc. 341 (1994) 585-601. MR 1129438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vitaly Bergelson and Neil Hindman. Nonmetrizable topological dynamics and Ramsey theory . Trans. Amer. Math. Soc. 320 (1990) 293-320. MR 982232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Hajnal, I. Juhász and S. Shelah. Splitting strongly almost disjoint families . Trans. Amer. Math. Soc. 295 (1986) 369-387. MR 831204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mary Anne Swardson. A generalization of $F$-spaces and some topological characterizations of GCH . Trans. Amer. Math. Soc. 279 (1983) 661-675. MR 709575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Argyros and A. Tsarpalias. Calibers of compact spaces . Trans. Amer. Math. Soc. 270 (1982) 149-162. MR 642334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Maryvonne Daguenet-Teissier. Ultrafiltres \`a la fa\c con de Ramsey . Trans. Amer. Math. Soc. 250 (1979) 91-120. MR 530045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Neil Hindman. Partitions and sums and products of integers . Trans. Amer. Math. Soc. 247 (1979) 227-245. MR 517693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Victor Saks. Ultrafilter invariants in topological spaces . Trans. Amer. Math. Soc. 241 (1978) 79-97. MR 492291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James Hagler. On the structure of $S$ and $C(S)$ for $S$ dyadic . Trans. Amer. Math. Soc. 214 (1975) 415-428. MR 0388062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. H. Hung and S. Negrepontis. Spaces homeomorphic to $(2\sp{a})\sb{a}$. II . Trans. Amer. Math. Soc. 188 (1974) 1-30. MR 0370463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1